Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Inertia theorems for matrices: the semi-definite case


Authors: David Carlson and Hans Schneider
Journal: Bull. Amer. Math. Soc. 68 (1962), 479-483
DOI: https://doi.org/10.1090/S0002-9904-1962-10784-8
MathSciNet review: 0148677
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Givens, Elementary divisors and some properties of the Lyapunov mapping X -> AX + XA*, Argonne National Laboratory Report ANL-6456, 1961.
  • 2. A. Liapounoff, Problème Général de la Stabilité du Mouvement, Annals of Mathematics Studies, no. 17, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1947 (French). MR 0021186
  • 3. Alexander Ostrowski and Hans Schneider, Some theorems on the inertia of general matrices, J. Math. Anal. Appl. 4 (1962), 72–84. MR 0142555, https://doi.org/10.1016/0022-247X(62)90030-6
  • 4. Olga Taussky, A generalization of a theorem of Lyapunov, J. Soc. Indust. Appl. Math. 9 (1961), 640–643. MR 0133336


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10784-8